# SDR CALA0100877

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 55,474 hours, 30,779 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.52 INCH CRACK IN NR 1 PYLON UPPER SUPPORT ANGLE AT CANTED FRAME 1463, L17L.  A REPAIR ANGLE WAS INSTALLED IAW ECRA 5410-01555.
